MAUDE Adverse Event Report: SOFRADIM PRODUCTION PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION PERMACOL; MESH, SURGICAL
Model Number P151828
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Calcium Deposits/Calcification (1758); Emotional Changes (1831); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Hernia (2240); Deformity/ Disfigurement (2360); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced unincorporated mesh, recurrence, adhesions, calcification, foreign body reaction, disfigurement, pain, impairment, loss of enjoyment of life, mental pain, disability.Post-operative patient treatment included removal of mesh, hernia repair with new mesh, lysis of adhesions, wound closure, wound vac.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced allergic reaction, unincorporated mesh, recurrence, adhesions, calcification, foreign body reaction, disfigurement, pain, impairment, loss of enjoyment of life, mental pain, disability.Post-operative patient treatment included removal of mesh, hernia repair with new mesh, lysis of adhesions, wound closure, medication, wound vac.
 
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, b7, d3, d4, h6(patient codes), additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced allergic reaction, unincorporated mesh, recurrence, adhesions, calcification, foreign body reaction, disfigurement, pain, impairment, loss of enjoyment of life, mental pain, disability.Post-operative patient treatment included scar revision, removal of mesh, hernia repair with new mesh, lysis of adhesions, wound closure, medication, wound vac.
 
Additional Manufacturer Narrative
Additional info: b5, b7.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION
116 avenue du formans
trevoux auvergne-rhone-alpes,fr GU11 1EJ
UK  GU11 1EJ
Manufacturer (Section G)
SOFRADIM PRODUCTION
116 avenue du formans
trevoux auvergne-rhone-alpes,fr GU11 1EJ
UK   GU11 1EJ
Manufacturer Contact
mike bocchino
parkmore business park west
galway, MN 
EI  
8006464633
MDR Report Key22159167
Report Number9617613-2025-00004
Device Sequence Number8683190
Product Code FTM
UDI-Device Identifier10884523000191
UDI-Public(01)10884523000191(17)120831(10)09B0909
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberP151828
Device Catalogue NumberP151828
Device Lot Number09B0909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer01/07/2026
07/15/2026
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date01/09/2026
07/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale
Patient Weight205 LB